advertisement
Question
Posted by: Netta | 2007/05/03

No period on holiday

Hi,
I am 40 years old and currently using Ginette as a treatment for recurring acne. I am going overseas later this year and can see that on the day of the flight my period will start. Is it correct that if I just skip the white pills and carry straight on with the new packet of pills, that I will not have a period? Any side effects?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Correct. Some women have breakthrough bleeding and some have nausea, sore breasts or other hormonal symptoms.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: k | 2007/05/03

there are no side effects, i had to do that on honeymoon, but in some cases you just have spotting on certain days. Very worth it though!

Reply to k
Posted by: Dee | 2007/05/03

Yes that is correct. No side effects that i know of.

Reply to Dee

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement